On the Stability Problem of Differential Equations in the Sense of Ulam


BAŞCI Y., MISIR A. , ÖĞREKÇİ S.

RESULTS IN MATHEMATICS, vol.75, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 75 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s00025-019-1132-6
  • Title of Journal : RESULTS IN MATHEMATICS
  • Keywords: Differential equations, stability theory, Hyers-Ulam-Rassias stability, fixed point theory, generalized metric spaces, RASSIAS STABILITY

Abstract

In this paper we consider the stability problem of a general class of differential equations in the sense of Hyers-Ulam and Hyers-Ulam-Rassias with the aid of a fixed point technique. We extend and improve the literature by dropping some assumptions of some well known and commonly cited results in this topic. Some illustrative examples are also given to visualize the improvement.